Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 50, NWS Cleveland, OH

June 25, 2009Portage County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2009, 3:12 PM EDT for Portage County, Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2009, 3:12 PM EDT (19:12 UTC)
Expired
Jun 25, 2009, 4:00 PM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Portage County, OH

The radar

The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:23 PM EDTHAIL 0.75Mantua, OH
Jun 25, 3:40 PM EDTHAIL 0.75Aurora, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:08 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 251912
SVRCLE
OHC133-252000-
/O.NEW.KCLE.SV.W.0050.090625T1912Z-090625T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PORTAGE COUNTY IN NORTHEAST OHIO

* UNTIL 400 PM EDT

* AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR AURORA...OR 10 MILES NORTH
  OF RAVENNA...AND WAS MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL
  CAN BE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MANTUA...
  GARRETTSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4134 8101 4105 8100 4123 8139 4135 8138
TIME...MOT...LOC 1913Z 296DEG 15KT 4130 8130

$$

LAPLANTE
2 follow-up statements
000 
WWUS51 KCLE 251929
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT THU JUN 25 2009

OHC133-252000-
/O.CON.KCLE.SV.W.0050.000000T0000Z-090625T2000Z/
PORTAGE OH-
329 PM EDT THU JUN 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN PORTAGE COUNTY...

AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MANTUA MOVING 
SOUTHEAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...HIRAM...
GARRETTSVILLE AND WINDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THREE QUARTER INCH HAIL HAS BEEN REPORTED IN MANTUA WITH THIS STORM. 
ONE HALF INCH HAIL WAS REPORTED IN AURORA WITH THIS STORM. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

&&

LAT...LON 4134 8101 4105 8100 4123 8139 4135 8138
TIME...MOT...LOC 1929Z 296DEG 15KT 4127 8122

$$

WILLARD
000 
WWUS51 KCLE 251955
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
355 PM EDT THU JUN 25 2009

OHC133-252004-
/O.EXP.KCLE.SV.W.0050.000000T0000Z-090625T2000Z/
PORTAGE OH-
355 PM EDT THU JUN 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PORTAGE COUNTY
EXPIRES AT 400 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT.

LAT...LON 4134 8101 4105 8100 4123 8139 4135 8138
TIME...MOT...LOC 1954Z 296DEG 15KT 4122 8110

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:25 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 25, 1:25 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
125 PM EDT THU JUN 25 2009

.SYNOPSIS...
A WEAK COLD FRONT LOCATED FROM MICHIGAN TO WISCONSIN WILL MOVE ACROSS
THE REGION THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL RETURN
FOR FRIDAY AND SATURDAY. ANOTHER COLD FRONT WILL MOVE ACROSS THE
LOCAL AREA ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DECENT CAP OVER THE AREA TODAY AS WE WATCHED THE MIDDLE LEVEL
CLOUD COVER THAT WAS OVER MICHIGAN DISSIPATE AS THE ATMOSPHERE
MIXED. PLENTY OF INSTABILITY IS EXPECTED TODAY AS TEMPERATURES
WARM INTO THE MID 90S WEST AND AROUND 90 ELSEWHERE AWAY FROM THE
LAKE.

HAVE ATTEMPTED TO TIME THE CONVECTION INTO THE REGION WITH
SCATTERED THUNDERSTORMS DEVELOPING ACROSS THE WESTERN CWA FIRST.
WILL ALSO HAVE TO WATCH THE CONVECTION THAT IS ROLLING ACROSS
SOUTHERN ONTARIO TO SEE WHAT IT DOES AS IT MOVES ACROSS EASTERN
LAKE ERIE. SO AT THIS TIME WILL INDICATE 2 AREAS OF HIGHER
POPS...ONE ROLLING OUT OF ONTARIO AND THE OTHER DEVELOPING
SOUTHERN MICHIGAN INTO NW OHIO. THE WESTERN CONVECTION LOOKS TO
GET GOING AROUND 20Z THEN PROGRESS TO THE SOUTH AND SOUTHEAST.
BELIEVE THE SCATTERED THUNDERSTORMS WILL BECOME NUMEROUS DURING
THE EARLY EVENING BEFORE WINDING DOWN THROUGH MIDNIGHT.

LOOKS AS IF THE SEVERE WEATHER THREAT WILL MAINLY BE WIND BUT WILL
CANT COMPLETELY RULE OUT SOME 1 INCH HAIL.

OTHERWISE INCREASED HIGHS SLIGHTLY WITH THE LACK OF CLOUD COVER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
USING A COMPROMISE BETWEEN THE NAM AND GFS MODELS WITH A LIKELY POP
CONTINUING FOR THE EVENING. THE COMPOSITE REFLECTIVITY FORECAST FROM
BOTH WORKSTATION MODELS DONT SHOW THAT MUCH ACTIVITY...HOWEVER...THIS
DOESNT SEEM CORRECT WITH THE BOUNDARY MOVING IN AND THE SHORT
WAVE MOVING THROUGH AND THE MOISTURE INCREASING. WENT WITH THE
COOLER GUIDANCE FOR LOWS WITH A LITTLE DRIER AIR BEHIND THE
BOUNDARY/FRONT.

THE 00Z NAM IS TRYING TO HINT A TROUGH ACROSS THE AREA FRIDAY AND A
THREAT OF SHOWERS IN SPOTS. WILL CONTINUE THE DRY FORECAST BASED ON
THE GFS AND ECMWF. DRY FRIDAY THROUGH SATURDAY.

COLD FRONT WILL MOVE THROUGH SUNDAY. THE THREAT FOR MAINLY LATE
SATURDAY NIGHT STILL LOOKS REASONABLE AND ENDING THE THREAT FOR THE
MOST PART SUNDAY NIGHT. THE GFS IS TRYING TO HINT AT A LITTLE TROUGH
ROTATING THROUGH SUNDAY NIGHT...THUS THE 20 POPS.

USED MAINLY THE GRIDDED MOS FOR TEMPERATURES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LATEST MODELS CONTINUE TO SHOW SOME DIFFERENCES IN THE LONG TERM
PERIOD. HOWEVER...ALL SHOW AN UPPER LEVEL LOW SETTING UP JUST NE
OF THE AREA. CYCLONIC FLOW AND UNUSUALLY COLD TEMPERATURES ALOFT
WILL COMBINE TO CREATE ON AND OFF INSTABILITY SHRA. THUNDER WILL
BE A CONCERN TOO...ESPECIALLY MONDAY. BEST CHANCES FOR PRECIP APPEAR
TO BE MONDAY AND TUESDAY BUT PRECIP COULD LINGER INTO WEDNESDAY AS
WELL. BEST CHANCES WILL BE ACROSS NE OH AND NW PA BUT A SHRA
CANNOT BE RULED OUT ANYWHERE ACROSS THE LOCAL AREA. THIS UPPER LOW
WILL BRING A DISTINCT AIRMASS CHANGE AND TEMPERATURES DURING MOST
OF THE PERIOD WILL AVERAGE BELOW NORMAL.

&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
TRICKY FORECAST FOR THIS AFTERNOON. THUNDERSTORM POTENTIAL IS THE
MAIN CHALLENGE. WILL GIVE ALL SITES A 2 OR 3 HOUR TEMPO PERIOD FOR
THUNDER. CU JUST NOW STARTING TO FORM. HERE AT KCLE...THESE CU ARE
HAVING A TOUGH TIME. THEY DEVELOP TO ALMOST MODERATE CU STAGE THEN
FALL APART. THIS IS LIKELY BECAUSE IT IS STILL RELATIVELY DRY
ALOFT. WE SHOULD EVENTUALLY BE ABLE TO OVERCOME THIS DRIER AIR AS
THE LOWER ATMOSPHERE CONTINUES TO DESTABILIZE. ACTIVITY CURRENTLY
MOVING ACROSS EASTERN LERI SHOULD JUST MISS KERI THE NEXT HOUR OR
SO. EXPECT RAPID DEVELOPMENT LATER THIS AFTERNOON. ACTIVITY SHOULD
BE SCATTERED IN NATURE WITH NO MORE THAN 40 OR 50 PERCENT COVERAGE
EXPECTED. FIRST STORMS SHOULD GO UP IN KTOL AREA BY 21Z OR SO AND
ACROSS THE REMAINDER OF THE AREA BY EARLY EVENING. WILL LIKELY
MAKE SOME LAST MINUTE TWEAKS TO TIMING. PRECIP SHOULD WIND DOWN
QUICKLY THIS EVENING WITH SOME PATCHY MVFR FOG LATE. LAKE BREEZE
SHOULD MAKE IT THROUGH KCLE THE NEXT HOUR OR SO.

OUTLOOK...GENERALLY VFR EXCEPT FOR SOME DAYBREAK MVFR FOG/HAZE
THROUGH SATURDAY. SUNDAY MORNING ANOTHER COLD FRONT WILL BRING
POSSIBLE MVFR CONDITIONS.

&&

.MARINE...
GENERALLY LIGHT SOUTHWEST FLOW WILL COME AROUND TO THE WEST AND
NORTHWEST WITH THE PASSAGE OF A COLD FRONT AND SOME THUNDERSTORM
ACTIVITY THIS AFTERNOON AND EVENING.  HIGH PRESSURE BUILDS INTO THE
CENTRAL LAKES WHILE ANOTHER TROUGH ROTATES ACROSS LAKE ONTARIO AND
NEW ENGLAND.  THAT WILL MAKE THE FLOW FRIDAY UPWARDS OF 15 KNOTS
FROM THE NORTHWEST. OTHERWISE THE NEXT CONCERN WOULD BE THE NEXT
COLD FRONT FOR THE FIRST PART OF THE DAY ON SUNDAY TAKING WINDS FROM
SOUTHERLY TO WESTERLY.  SURFACE AND UPPER LOW HANG AROUND THE
EASTERN LAKES INTO MONDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...MULLEN
SHORT TERM...KIELTYKA
LONG TERM...KUBINA
AVIATION...KUBINA/OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Jun 25, 12:06 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1206 PM EDT THU JUN 25 2009

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-261615-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1206 PM EDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA FOR THIS AFTERNOON AND
EVENING. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS BUT HAIL
AROUND 1 INCH IN DIAMETER WILL ALSO BE POSSIBLE.

A VERY UNSTABLE ATMOSPHERE WILL BE LOCATED OVER SOUTHERN MICHIGAN
INTO NORTHWESTERN OHIO THIS AFTERNOON. AN APPROACHING COLD FRONT
WILL ASSIST IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS AROUND
4 PM ACROSS NORTHWESTERN OHIO. THESE THUNDERSTORMS WILL MOVE TO
THE SOUTH AND SOUTHEAST INTO THE EVENING AND COULD PRODUCE SOME
LOCALLY HEAVY RAINFALL.

ANOTHER AREA OF THUNDERSTORMS ACROSS SOUTHERN ONTARIO WILL MOVE
ACROSS THE EAST END OF LAKE ERIE AND MAY BRING A DAMAGING WIND
THREAT TO NORTHWESTERN PENNSYLVANIA FOR EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 25, 2:32 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
232 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             2 W BRUNSWICK           41.25N 81.86W
06/25/2009  E0.88 INCH       MEDINA             OH   NWS EMPLOYEE

&&

ASTIFAN
Local storm report, Jun 25, 2:39 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
239 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             BRUNSWICK               41.25N 81.82W
06/25/2009  E0.88 INCH       MEDINA             OH   AMATEUR RADIO

            303 AND LAUREL ROAD

&&

ASTIFAN
Local storm report, Jun 25, 2:43 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             BRUNSWICK               41.25N 81.82W
06/25/2009  E1.00 INCH       MEDINA             OH   PUBLIC

0240 PM     TSTM WND DMG     3 E BRUNSWICK           41.25N 81.76W
06/25/2009                   MEDINA             OH   PUBLIC

            LARGE TREE BRANCHES DOWN IN HINCKLEY

&&

ASTIFAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:17 PM EDTSevere Thunderstorm WarningCLEMedina43 min
Jun 25, 2:31 PM EDTSpecial Marine WarningCLE68 min
Jun 25, 3:25 PM EDTAreal Flood AdvisoryCLEGeauga, Portage3 hr
Jun 25, 3:40 PM EDTSevere Thunderstorm WarningCLEWayne50 min
Jun 25, 3:55 PM EDTFlash Flood WarningCLEGeauga, Portage4 hr
Jun 25, 4:09 PM EDTFlash Flood WarningCLEWayne5 hr
Jun 25, 4:21 PM EDTSpecial Marine WarningCLE114 min
Jun 25, 4:24 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull51 min
Jun 25, 4:29 PM EDTFlash Flood WarningCLEAshtabula, Trumbull3 hr
Jun 25, 5:02 PM EDTSevere Thunderstorm WarningCLEErie, Lucas, Ottawa, Sandusky58 min
Jun 25, 5:15 PM EDTSpecial Marine WarningCLE2 hr
Jun 25, 5:27 PM EDTSevere Thunderstorm WarningCLEErie, Lorain, Sandusky63 min
Jun 25, 5:50 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood40 min
Jun 25, 6:07 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake, Lorain, Summit53 min
Jun 25, 6:21 PM EDTSevere Thunderstorm WarningCLEHuron, Lorain, Seneca39 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningCLESandusky46 min
Jun 25, 6:37 PM EDTSevere Thunderstorm WarningCLEAshland, Medina, Summit, Wayne68 min
Jun 25, 6:40 PM EDTSevere Thunderstorm WarningCLELucas65 min
Jun 25, 6:53 PM EDTSevere Thunderstorm WarningCLECrawford, Richland67 min
Jun 25, 6:54 PM EDTSpecial Marine WarningCLE96 min
Jun 25, 6:58 PM EDTSevere Thunderstorm WarningCLEPortage, Summit62 min
Jun 25, 7:08 PM EDTFlash Flood WarningCLELucas3 hr
Jun 25, 7:08 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot67 min
Jun 25, 7:17 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Wayne58 min
Jun 25, 7:39 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland, Wayne81 min
Jun 25, 7:43 PM EDTSevere Thunderstorm WarningCLELucas, Wood62 min
Jun 25, 7:53 PM EDTSpecial Marine WarningCLE82 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.